Terrible rash


Q: My 55 yr. old son who has had a stoke in the past has this terrible rash on this skin and from head to foot he turned a bright red. His doctor says he is allergic to his dandruff and gives him pills that make his groggy and don't help all that much. If he scratches his skin just a little in a few seconds a huge red streek appears. His doctor doesn't seem at all concerned about this. Do you have any suggestions at to what he should be doing? Thank you very much. It is only he and I alone in the world. The last time a good doctor checked him he was pre diabetic and he never really feels good.


A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: Hello doctor I'm living in a very seasonal allergic pollotion city. Last month, I started getting there infections...

Q: I have been scheduled for a drug allergy challenge involving acetaminophen. The center will not have a physician in ...

Q: Hi There, I am an alcoholic. I have been drinking for years heavily (vodka) and then switched to wine to try to tamp...

Q: I am very allergic to shrimp. When a reaction starts I have a severe headache and am nausated and throw up 6-8 hours

Q: I have gotten bites yesterday by a bug that I don't know and where i have the bite there is a huge tender to the touc...


Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon